# SDR QXEA2014012100045

- Difficulty date: January 20, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N423QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4153
- Aircraft time: 16,385 hours, 17,513 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 321-337
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT FUSELAGE SKIN, BS 321 - 337, LOCATED 18 CORRODED RIVETS ON STR 24P.  REMOVED 18 RIVETS FROM LT FUSELAGE SKIN, FSX321 TO X337 STR24P IAW SRM 51-42-05.  INSTALLED 18 RIVETS INTO LT FUSELAGE SKIN FSX321 TO X337, STR 24P IAW SRM 51-42-05.  RESTORED FINISH IAW SRM 51-25-10.
